# SDR RAIA00610044

- Difficulty date: October 18, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 16,539 hours, 15,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2C CHECK INSPECTION - STL - CENTER OMEGA BEAM HAS CORROSION AT BOTTOM OF RAMP SUPPORT AT FRAME 20.  MAINTENANCE REPAIRED THE DAMAGED AREA IAW SRM PROCEDURES.
